# SDR SWIA20240710426

- Difficulty date: April 26, 2024
- Submitted: July 10, 2024
- Operation: Air carrier
- Aircraft: N679CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15132
- Aircraft time: 37,473 hours, 25,587 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Structure
- Condition: Nicked
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERNAL LEFT AFT EMERGENCY-EXIT DOOR LOWER FORWARD EDGE NICKED,    HN00155490     (C-CHECK RO 7/9/2024)    COMPLIED WITH BLEND REPAIR OF INTERNAL LH AFT EMERGENCY EXIT DOOR LOWER FWD EDGE FLANGE NICK REF REO 690-52-21-126 REV -A DATED 2024-06-13 COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY. SEE CAMP 28148008 FOR REMAINING STEPS OF REO 690-52-21-126 REV -A DATE 2024-06-13 FOR DOUBLER REPAIR.
